# SDR UIEA2021052001154

- Difficulty date: May 23, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 103,265 hours, 19,991 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CREW REST OVHD SODERBERG EMER LT INOP.(  T/S WIRING, CLEANED / CONNECTOR AND REMOVED AND REPLACED SODERBERG EMERGENCY LIGHT PER B747 AMM / 33-51-51-07-402-015 OPS CHECKED GOOD.  )
